Publications

Found 170 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is A and Author is Jorge Almeida  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Almeida J. Implicit operations and Knast's theorem. In: Semigroups (Luino, 1992). World Sci. Publ., River Edge, NJ; 1993. 1. p. 1-16p. Edit
Almeida J, Azevedo A. On regular implicit operations. Portugal. Math.. 1993;50:35-61.Edit
Almeida J. Locally commutative power semigroups and counting factors of words. Theoret. Comput. Sci.. 1993;108:3-16.Edit
Almeida J. A unified syntactical approach to theorems of Putcha, Margolis, and Straubing on finite power semigroups. Semigroup Forum. 1993;46:90-97.Edit
Almeida J. On the power semigroup of a finite semigroup. Portugal. Math.. 1992;49:295-331.Edit
Almeida J. Counting factors in words, semidirect products and power semigroups. In: Words, languages and combinatorics (Kyoto, 1990). World Sci. Publ., River Edge, NJ; 1992. 1. p. 1-15p. Edit
Almeida J, Pin J., Weil P. Semigroups whose idempotents form a subsemigroup. Math. Proc. Cambridge Philos. Soc.. 1992;111:241-253.Edit
Almeida J. On direct product decompositions of finite $\scr J$-trivial semigroups. Internat. J. Algebra Comput.. 1991;1:329-337.Edit
Almeida J. Recent developments in the theory of implicit operations. In: Monoids and semigroups with applications (Berkeley, CA, 1989). World Sci. Publ., River Edge, NJ; 1991. 1. p. 105-117p. Edit
Almeida J. On iterated semidirect products of finite semilattices. J. Algebra. 1991;142:239-254.Edit
Almeida J. On finite simple semigroups. Proc. Edinburgh Math. Soc. (2). 1991;34:205-215.Edit
Almeida J. Implicit operations on finite $\scr J$-trivial semigroups and a conjecture of I. Simon. J. Pure Appl. Algebra. 1991;69:205-218.Edit
Almeida J. On the membership problem for pseudovarieties of commutative semigroups. Semigroup Forum. 1991;42:47-51.Edit
Almeida J. The equation $\bf PX=\bf PJ$. In: Proceedings of the International Symposium on the Semigroup Theory and its Related Fields (Kyoto, 1990). Shimane Univ., Matsue; 1990. 1. p. 1-11p. Edit
Almeida J. An elementary proof that finite groups are projectively torsion-free. Portugal. Math.. 1990;47:437-444.Edit
Almeida J. On pseudovarieties, varieties of languages, filters of congruences, pseudoidentities and related topics. Algebra Universalis. 1990;27:333-350.Edit
Almeida J. Semidirectly closed pseudovarieties of locally trivial semigroups. Semigroup Forum. 1990;40:315-323.Edit
Almeida J. Equations for pseudovarieties. In: Formal properties of finite automata and applications (Ramatuelle, 1988). Vol 386. Springer, Berlin; 1989. 1. p. 148-164p. (Lecture Notes in Comput. Sci.; vol 386).Edit
Almeida J. Residually finite congruences and quasi-regular subsets in uniform algebras. Portugal. Math.. 1989;46:313-328.Edit
Almeida J, Azevedo A. The join of the pseudovarieties of $\scr R$-trivial and $\scr L$-trivial monoids. J. Pure Appl. Algebra. 1989;60:129-137.Edit
Almeida J. Semidirect products of pseudovarieties from the universal algebraist's point of view. J. Pure Appl. Algebra. 1989;60:113-128.Edit
Almeida J. The algebra of implicit operations. Algebra Universalis. 1989;26:16-32.Edit
Almeida J. On power varieties of semigroups. J. Algebra. 1989;120:1-17.Edit
Almeida J. On pseudovarieties of monoids. In: Semigroups, theory and applications (Oberwolfach, 1986). Vol 1320. Springer, Berlin; 1988. 1. p. 11-17p. (Lecture Notes in Math.; vol 1320).Edit
Almeida J. A notion of branching rank for semilattices with descending chain condition. Order. 1988;4:397-409.Edit

Pages